MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. JELCO RADIOPAQUE CATHETER; PERIPHERAL INTRAVENOUS CATHETERS

SMITHS MEDICAL INTERNATIONAL, LTD. JELCO RADIOPAQUE CATHETER; PERIPHERAL INTRAVENOUS CATHETERS
Model Number 405011
Medical Device Problem Code Material Too Soft/Flexible (4007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the plastic portion of the catheter, the thin tube that should be inserted into the patient, crumbles and bends/kinks; making it very difficult to cannulate` patient.No patient injury was reported.
 
Additional Manufacturer Narrative
This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).Please disregard the initial report submitted with the mfr number: 3012307300-2022-05281.The report was submitted in error.

Brand Name
JELCO RADIOPAQUE CATHETER
Common Device Name
PERIPHERAL INTRAVENOUS CATHETERS
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
1500 eureka park
ashford, kent TN25 4BF
UK  TN25 4BF
Manufacturer (Section G)
NULL
1500 eureka park
ashford, kent TN25 4BF
UK   TN25 4BF
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key13894843
Report Number3012307300-2022-05281
Device Sequence Number3882931
Product Code FOZ
UDI-Device Identifier15019315118333
UDI-Public15019315118333
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K990236
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date08/13/2024
Device Model Number405011
Device Catalogue Number405011
Device Lot Number4178065
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2022
Supplement Date Received by Manufacturer05/04/2023
Initial Report FDA Received Date03/24/2022
Supplement Report FDA Received Date05/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown